DOI 10.1097/md.0000000000001875
Drug Fever Induced by Piperacillin/Tazobactam in a Scoliosis Patient: A Case Report.
Аннотация
Drug fever is frequently underrecognized by clinicians despite its common occurrence. Fever induced by piperacillin/tazobactam has not been reported in scoliosis correction surgery.Drug fever caused by piperacillin/tazobactam in a scoliosis patient was described.A 36-year-old woman with adult scoliosis undergoing correction surgery was reported. She developed a fever after an intake of piperacillin/tazobactam for 3 days. Eosinophil count, erythrocyte sedimentation rate, and C-reactive proteins were increased in her blood examination. Thorough history, chest radiography, blood cultures, physical examination, and urinalysis revealed no evidences of fever. A drug fever is therefore considered. The fever lasted for 2 weeks and her body temperature come back to normal 4 days after piperacillin/tazobactam cessation.Fever could be caused by piperacillin/tazobactam. The drug fever's diagnosis is easily confounded by a co-occurring infection. Therefore, it is crucial for clinicians to doubt drugs as a reason when no other origin of fever could be identified in a patient.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.